MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP TRAY,SKIN SCRUB,PREMIUM,WET,LF

MEDLINE INDUSTRIES, LP TRAY,SKIN SCRUB,PREMIUM,WET,LF
Model Number DYND70660
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the facility that a patient experienced a vaginal tear after prepping with a skin scrub prep stick.Per the facility the patient was positioned in a lithotomy position while under anesthesia and the physician performed a vaginal check prior to the procedure.After the manual check was performed the peri area was prepped as well as the vaginal vault.Prior to the drapes being applied there was blood noted to be coming from the vagina.The physician performed an inspection and a posterior tear was noted.Per the facility the physician cancelled the scheduled procedure and performed a laceration repair with sutures while under anesthesia.The sample was not returned to the manufacturer for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported by the facility that a patient experienced a vaginal tear after prepping with a skin scrub prep stick.The physician cancelled the scheduled procedure and performed a laceration repair with sutures while under anesthesia.

Brand Name
TRAY,SKIN SCRUB,PREMIUM,WET,LF
Common Device Name
TRAY,SKIN SCRUB,PREMIUM,WET,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key15136732
Report Number1417592-2022-00124
Device Sequence Number12586754
Product Code OJU
UDI-Device Identifier10080196998616
UDI-Public10080196998616
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND70660
Device Catalogue NumberDYND70660H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale